Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 38, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 38, Number 6 (1932)
PDF
Bull. Amer. Math. Soc. 38 (1932)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 38, Number 6 (1932)
PDF
Bull. Amer. Math. Soc. 38 (1932)
Probability and physical systems
G. D. Birkhoff PDF
Bull. Amer. Math. Soc. 38 (1932), 361-379
Note on defining properties of harmonic functions
Stanislas Saks PDF
Bull. Amer. Math. Soc. 38 (1932), 380-382
Note on Mersenne numbers
D. H. Lehmer PDF
Bull. Amer. Math. Soc. 38 (1932), 383-384
On canonical binary trilinear forms
Rufus Oldenburger PDF
Bull. Amer. Math. Soc. 38 (1932), 385-387
On proposition ${}^ * 4.78$ of Principia Mathematica
B. A. Bernstein PDF
Bull. Amer. Math. Soc. 38 (1932), 388-391
A sufficient condition for the existence of a double limit
J. A. Clarkson PDF
Bull. Amer. Math. Soc. 38 (1932), 391-392
On a generalization of the Wilson-Glaisher theorem
Giovanni Ricci PDF
Bull. Amer. Math. Soc. 38 (1932), 393-397
Frequency laws showing stability with reference to the geometric mean and other means
E. L. Dodd PDF
Bull. Amer. Math. Soc. 38 (1932), 398-402
On the Kummer surface
W. V. Parker PDF
Bull. Amer. Math. Soc. 38 (1932), 403-408
The independence of the postulates of logic
Paul Henle PDF
Bull. Amer. Math. Soc. 38 (1932), 409-414
On the contact of two space curves
E. B. Stouffer PDF
Bull. Amer. Math. Soc. 38 (1932), 415-419
On rectifiability in metric spaces
W. A. Wilson PDF
Bull. Amer. Math. Soc. 38 (1932), 419-426
An examination of some cut sets of space
C. H. Harry PDF
Bull. Amer. Math. Soc. 38 (1932), 427-433
A generalization of Weierstrass’ and Fekete’s mean-value theorems
Morris Marden PDF
Bull. Amer. Math. Soc. 38 (1932), 434-441
On the zeros of certain polynomials related to Jacobi and Laguerre polynomials
W. Lawton PDF
Bull. Amer. Math. Soc. 38 (1932), 442-448
A construction of non-cyclic normal division algebras
A. A. Albert PDF
Bull. Amer. Math. Soc. 38 (1932), 449-456
Erratum
C. N. Moore PDF
Bull. Amer. Math. Soc. 38 (1932), 456